# SDR 96UAL900641

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Part number: 53A321
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE NR 1 ENGINE, ACCOMPANIED BY VIBRATION.  AIRCRAFT RETURNED TO FIELD.  EXTENSIVE FAN BLADE DAMAGE OCCURRED FROM BIRD STRIKE.  THE COMPLETE SET OF FAN BLADES WERE REPLACED.
